# SDR 98ZZZX859

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510SD
- Make and model: Cessna 650
- Aircraft serial: 6500161
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Resistor
- Part number: RS2B
- Condition: Failed
- Location: Elt
- Part time: 644 hours
- Component: Pointer, 30001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESISTOR HAD OVERHEATED CAUSING HEAT DAMAGE TO THE CASE AND PC BOARD. THE DECAL ON THE OUTSIDE OF THE CASE WAS DISCOLORED.  ACCORDING TO THE AIRCRAFT RECORDS, THE LAST ELT OF THIS TYPE WAS ALSO REPLACED BECAUSE OF INTERNAL HEAT DAMAGE. SUBMITT ER STATED A DIFFERENT RESISTOR SHOULD BE USED.
